Gaussian two-mode attacks in one-way quantum cryptography

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Article number052310
Pages (from-to)1-9
Number of pages9
JournalPhysical Review A
Issue number052310
Publication statusPublished - 3 May 2017

Bibliographical note

©2017 American Physical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this